arrow
Volume 30, Number 4
Previous Issue Next Issue

Carsten Carstensen, Joscha Gedicke & Donsub Rim

10.4208/jcm.1108-m3677

J. Comp. Math., 30 (2012), pp. 337-353.

Preview Full PDF 636 13776 Abstract

Alexandre Caboussat & Roland Glowinski

10.4208/jcm.1111-m3776

J. Comp. Math., 30 (2012), pp. 354-380.

Preview Full PDF 554 11352 Abstract

Zhongyi Huang & Xu Yang

10.4208/jcm.1111-m3679

J. Comp. Math., 30 (2012), pp. 381-391.

Preview Full PDF 535 11526 Abstract

Michael Hinze & Morten Vierling

10.4208/jcm.1111-m3678

J. Comp. Math., 30 (2012), pp. 392-403.

Preview Full PDF 537 11870 Abstract

Junfeng Yin & Quanyu Dou

10.4208/jcm.1201-m3209

J. Comp. Math., 30 (2012), pp. 404-417.

Preview Full PDF 568 11977 Abstract

Qun Chen & Jijun Liu

10.4208/jcm.1111-m3457

J. Comp. Math., 30 (2012), pp. 418-432.

Preview Full PDF 568 11655 Abstract

Rikard Ojala

10.4208/jcm.1201-m3644

J. Comp. Math., 30 (2012), pp. 433-448.

Preview Full PDF 588 11969 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard